ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Higher-Dimensional Analogues of the Map Coloring Problem

Bagchi, Bhaskar and Datta, Basudeb (2013) Higher-Dimensional Analogues of the Map Coloring Problem. In: AMERICAN MATHEMATICAL MONTHLY, 120 (8). pp. 733-737.

[img] PDF
Ame_Mat_Mon_120-8_733_2013.pdf - Published Version
Restricted to Registered users only

Download (67kB) | Request a copy
Official URL: http://arxiv.org/abs/1202.0153


After a brief discussion of the history of the problem, we propose a generalization of the map coloring problem to higher dimensions.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to MATHEMATICAL ASSOC AMER
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 29 Oct 2013 05:56
Last Modified: 29 Oct 2013 05:56
URI: http://eprints.iisc.ac.in/id/eprint/47611

Actions (login required)

View Item View Item